# SDR USAA2010062191211

- Difficulty date: May 29, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - PLAY ON RUDDER HINGE FITTING ARM NR 2.  REPLACED HINGE ARM FITTING AT VERTICAL STABILIZER STA 1926 IAW A319 SRM 51-42-11 & AMM 55-36-41.
